# SDR SWAA2015121647181

- Difficulty date: December 13, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 67,800 hours, 54,444 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 65C275025
- Part serial: 0151
- Condition: Loose
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMER.  NR 1 FLAP FAIRING CAME OUT OF TRACKS.  R & R NR 2 FLAP TRANSMISSION IAW AMM.
